Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 27, No. 2, pp. 233-243 (2011)

Certain estimates for double sine series with multiple-monotone coefficients

Xhevat Z. Krasniqi

University of Prishtina

Abstract: In this paper we obtain estimates of the sum of double sine series near the origin, with multiple-monotone coefficients tending to zero. These estimates extend some results of Telyakovski and Popov from single to multidimensional case.

Keywords: sine series, asymptotic behaviour, multiple-monotone coefficients

Classification (MSC2000): 42A20; 42A16

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2012 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition